# SDR REXA96037

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

EMERGENCY LIGHTS 58 LN, 59 LN, 60 LN, 41 LN, AND 39 LN ARE OUT.  REMOVED AND REPLACED LIGHT BATTERIES AT LOCATIONS, 23LN, AND 24LN, S/N ELB071, ELB092.  OPERATIONAL CHECKED GOOD.  AIRCRAFT OK FOR CONTINUED SERVICE.  (M)
